MathSciNet Relay Station
MathSciNet bibliographic data
MR730710 (85f:20012) 20C20 (05C05 05C25 20D05)
Feit, Walter Possible Brauer trees. Illinois J. Math. 28 (1984), no. 1, 43–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement